Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions.

Venkatesulu, M.; Baruah, Pallav Kumar

Journal of Applied Mathematics and Stochastic Analysis (1996)

  • Volume: 9, Issue: 3, page 303-314
  • ISSN: 2090-3332

How to cite

top

Venkatesulu, M., and Baruah, Pallav Kumar. "Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions.." Journal of Applied Mathematics and Stochastic Analysis 9.3 (1996): 303-314. <http://eudml.org/doc/47645>.

@article{Venkatesulu1996,
author = {Venkatesulu, M., Baruah, Pallav Kumar},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {interface-spatial conditions; initial conditions; acoustic waveguides; one-dimensional scattering; quantum theory},
language = {eng},
number = {3},
pages = {303-314},
publisher = {Hindawi Publishing Corporation, New York},
title = {Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions.},
url = {http://eudml.org/doc/47645},
volume = {9},
year = {1996},
}

TY - JOUR
AU - Venkatesulu, M.
AU - Baruah, Pallav Kumar
TI - Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1996
PB - Hindawi Publishing Corporation, New York
VL - 9
IS - 3
SP - 303
EP - 314
LA - eng
KW - interface-spatial conditions; initial conditions; acoustic waveguides; one-dimensional scattering; quantum theory
UR - http://eudml.org/doc/47645
ER -

NotesEmbed ?

top

You must be logged in to post comments.